# SDR KBM2005F00284

- Difficulty date: September 23, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 15,940 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 704A37642043
- Part serial: 551
- Condition: Inoperative
- Location: Eng Oil Pressur
- Part time: 43 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE GAUGE READS -0-, REMOVED AND REPLACED.  (K)
